# SDR UIEA2022071300762

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767
- Aircraft serial: 25864
- Aircraft time: 94,763 hours
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE INDICATOR IN THE RED.( R1 DOOR ESCAPE SLIDE CYLINDER IN GREEN BAND PER AMM 25-66-01. OK FOR SERVICE.  )
